MathSciNet Relay Station
MathSciNet bibliographic data
MR2261961 93B07 (93D21 93E15)
Wu, Z.-J.; Xie, X.-J.; Zhang, S.-Y. Stochastic adaptive backstepping controller design by introducing dynamic signal and changing supply function. Internat. J. Control 79 (2006), no. 12, 1635–1646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement